Journal of Symbolic Logic 34 (1):117-118 (1969)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270999
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,360
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Commutative Partially Ordered Recursive Arithmetics.M. T. Partis - 1969 - Journal of Symbolic Logic 34 (1):117-118.
Partially Ordered Recursive Arithmetics.R. L. Goodstein - 1963 - Journal of Symbolic Logic 28 (3):251-252.
Partially Ordered Connectives.Gabriel Sandu & Jouko Väänänen - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):361-372.
Non-Commutative Logical Algebras and Algebraic Quantales.Wolfgang Rump & Yi Chuan Yang - 2014 - Annals of Pure and Applied Logic 165 (2):759-785.
Monoid Based Semantics for Linear Formulas.W. P. R. Mitchell & H. Simmons - 2002 - Journal of Symbolic Logic 67 (2):505-527.
Monoid Based Semantics for Linear Formulas.W. P. R. Mitchell & H. Simmons - 2001 - Journal of Symbolic Logic 66 (4):1597-1619.
Hierarchies of Partially Ordered Connectives and Quantifiers.Michał Krynicki - 1993 - Mathematical Logic Quarterly 39 (1):287-294.


Added to PP index

Total views
22 ( #493,117 of 2,448,908 )

Recent downloads (6 months)
1 ( #443,144 of 2,448,908 )

How can I increase my downloads?


My notes